gastroenterologist-icon
Hyperacidity,vomiting
I am suffering from hyperacidity, nausea and vomiting from last 3 yrs. My weight is also too low, just 37 kgs. I take Roles L and Amixide H from last 3 yrs. When I stop the medicine the symptoms reappear and doctor said I have to take this medicine lifelong. I want to live without medicine. Then what I do now?
631 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Take two glasses of warm water before at least half hour before food twice a day (four glasses per day) to help against acidity
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You need an upper gi endoscopy. Amixidine-h also causes stomach upset sometimes. You can try pantocid- L instead of roles-L. However i strongly recommend for a gastroenerology consultation for endoscopy
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
By G' scopy you can get investigate. ....but I think in such problems you should take ayurvedic treatment & panchakarma. ....It gives very good results. .....so consult first a reputed ayurvedic physician in your city
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello. I understand your problem. You are suffering from GERD. Please contact a gastroenterologist. You'll need a upper GI endoscopy. Hope this helps.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

What is the cure for hyperacidity
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.